# SDR SWIA2019012945474

- Difficulty date: December 14, 2018
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N907SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7511
- Aircraft time: 41,349 hours, 38,257 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PRESSURE FLOOR SILL HAS CORROSION IN MULTIPLE PLACES BETWEEN FS 409+128 Â€“ FS 559 (C-CHECK) RO:01/25/2019 REMOVED CORROSION FROM LT PRESSURE FLOOR SILL IN MULTIPLE PLACES BETWEEN FS 409+128 Â€“ FS 559.00 IAW REO.
